# SDR AALA202506170685

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 67,933 hours, 27,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481042
- Part serial: UNIT196
- Condition: Out Of Adjust
- Location: Zone 200
- Part time: 6,751 hours, 3,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING THE TAKEOFF ROLL WE NOTICED AN ABNORMAL AND INCREDIBLY LOUD RUSHING AND WHOOSHING SOUND OF AIR SEEMINGLY FROM THE FIRST OFFICER WINDOW AND SIDE PANEL. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAX. FOUND SLIDING WINDOW HANDLE MECHANISMOUT OF ADJUSTMENT ALONG WITH ROPE SEAL AT UPPER RIGHT HAND CORNER OF R1 WINDOW SEPARATED. REMOVE AND REPLACED FIRST OFFICER SLIDING WINDOW. PER JOB CARD 08L21056002. OPERTIONAL CHECK GOO0D AT THIS TIME.
